Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Mechenov, Alexander S.

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 4

Number of views:
This page:156
Abstract pages:452
Full texts:230
References:59
Senior Researcher
Candidate of physico-mathematical sciences (1977)
Speciality: 01.01.07 (Computing mathematics)
Birth date: 5.03.1944
E-mail:
Keywords: total least squares, errorsin variables.

Subject:

Confluent analysis, Ill-posed problems.

   
Main publications:
  1. Mechenov Alerxander S., Pseudosolutrion of linear functional equations, Math. Appl. (N. Y.), 576, Springer, New York, 2005  mathscinet  zmath

http://www.mathnet.ru/eng/person52793
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/317095

Publications in Math-Net.Ru
1994
1. A. S. Mechenov, “The effect of rounding errors for systems of linear algebraic equations”, Zh. Vychisl. Mat. Mat. Fiz., 34:10 (1994),  1520–1523  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 34:10 (1994), 1313–1316  isi
1991
2. A. S. Mechenov, “Partially approximate systems of linear algebraic equations”, Zh. Vychisl. Mat. Mat. Fiz., 31:6 (1991),  790–798  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 31:6 (1991), 6–12  isi
1988
3. V. A. Andrianov, M. G. Kozin, A. Yu. Pentin, V. S. Shpinel', A. S. Mechenov, V. P. Gor'kov, “Molecular field distribution and ferromagnetic clusters in dilute $\mathrm{PdFe}$ alloys: mossbauer study of the paramagnetic phase”, Fizika Tverdogo Tela, 30:11 (1988),  3243–3252  mathnet
1987
4. V. A. Andrianov, M. G. Kozin, A. Yu. Pentin, V. S. Shpinel', V. P. Gor'kov, A. S. Mechenov, “Percolation nature of spontaneous magnetization in the doped ferromagnet $\underline{\mathrm{Pd}}\mathrm{Fe}$”, Fizika Tverdogo Tela, 29:8 (1987),  2339–2344  mathnet

1993
5. A. S. Mechenov, “Erratum: “Partially approximate systems of linear algebraic equations””, Zh. Vychisl. Mat. Mat. Fiz., 33:6 (1993),  976  mathnet  mathscinet

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022